# SDR 2016FA0000554

- Difficulty date: November 4, 2016
- Submitted: November 7, 2016
- Operation: General aviation
- Aircraft: YUVGI
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449435
- Aircraft time: 439 hours, 787 cycles
- Engine: Cont LTSIO360RB
- Engine time: 439 hours
- System (JASC): 2700 · Flight Control System
- Part: Bolt
- Part number: 400672
- Condition: Not Reported
- Location: Zone 100
- Part time: 439 hours, 787 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 100 HOUR CHECK OF THE AIRPLANE (G.LANDING GEAR GROUP, POINT 36) WE DISCOVERED THAT BOLT, PN 400-672 (SECTION IX, CONTROL SYSTEM GROUP, FIGURE NR 63, INDEX NUMBER 90) DAMAGED CHANNEL-TUNEL-RIGHT, PN95599-003 (SECTION II, FUSELAGE GROUP, FIGURE NR 12, INDEX NUMBER 85A)
